Is there a steroid effect with Prozac

“Wouldn’t it be wonderful if I regain my desire to write and paint when I finally get off Prozac?”

 

I was placed on Prozac a few years ago and tried to stop using it several times. Each time I did, I begin feeling dizzy at times and nauseous. Not long after I begin using Prozac, I started to ‘itch’. My ears itched especially, and the palms of my hand began to appear dry. Are there some ‘corticosteroids’ in Prozac?

[Note: You will find in Prozac: Panacea or Pandora? that there is a DOUBLING of Cortisol levels with only one 30mg dose of Prozac. This would give a VERY powerful corticosteroid effect.]

Now there’s a claim that antidepressants help women in menopause. What’s next?

Prozac is supposed to be now OKed for OCD. Well, it didn’t work for me. I did realize a particular habit it produced for me that was OCD. Every day at noon, I would drive to the same thrift shop stay for about 45 minutes then return to work. If I didn’t go I felt as though something was wrong. I really felt I had to go.

I must say, I believe MOST individuals have some form of OCD. Of course if a company can market a drug, initially meant for one disease, for another disease (problem) whatever euphemistic title applied, then the more $$$ for their corporation. I wonder if someday there will be a “Antidepressant,” rebellion because of the medicines/drugs/chemicals prescribed to persons.

Children are being doped up to keep them quiet so their parents can go to work and not worry about their ‘normal’ activities. I suppose certain mental problems are a continuing trend. “My kid is more of a problem than yours?” “I’m on more med that you?”

I realize I am ranting by writing, but I am so frustrated and disappointed. And, when one complains about such things, what’s one of the first, if NOT the first question one is asked, “How old is the person.” Then, too often, it’s the VICTIM on whom the FAULT is placed.

I know there was a time while taking alprazolam that showed bizarre conduct on my workplace in NJ. I told my supervisor I would apologizes to the person, but I was told NOT to because apparently my conduct was to be kept quiet. I was placed on leave of absence because of my condition. While that conduct occurred, I was under treatment and had been for some time. My conduct was definitely out of character, impulsive, and destructive to my reputation.

The snowball began when I commenced having panic attacks and was ultimately depressed I needed to see a doctor/psychiatrist/counselor. I saw all three. The first med. I was given was Xanax, then Imipramine, I have a list written somewhere, although the list may be got from my former physician, in NJ. Although, with the patient/physician confidentiality law, I suppose one has not access to the files.

I truly hope I can stop using Prozac. Presently I am not under a Dr care and auspices. When we left NJ nearly a year ago, I was given a Prozac prescription 3 month supply, I have been opening the capsules and dividing the contents by thirds. Every other day I would use a third. I suppose when the company I worked for 12 years downsized me in March 1999, I was also egotistically downsized.

That’s another thing, in the past I wrote poetry well, and in an instant. While using Prozac, I lost so much of my artistic desire that I actually became more depressed. Wouldn’t it be wonderful if I regain my desire to write and paint when I finally get off Prozac?

Sincerely

Lorraine B. Jacobs

 

7/2/2000

This is Survivor Story number 17.
Total number of stories in current database is 96

396 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply